# SDR SWAA2014070729674

- Difficulty date: May 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 45,094 hours, 19,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 747+6 TO BS 827, LBL 22.  R & R SUPPORT IAW SRM.
